MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980U3ENASAA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the medtronic field service engineer (fse) inspected the device, reviewed the logs and replaced the direct current (dc) to dc converter.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If the replaced part is returned for failure investigation, a supplemental medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, while in use on a patient, a 980 ventilator "stopped ventilating" with an alarm and message "ventilation disabled on screen in red box." the patient was removed from the ventilator and manually ventilated via an ambu bag before being placed on an alternate ventilator.The patient was not harmed or injured as a result of the reported event.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
IE 
MDR Report Key10038738
Report Number8020893-2020-00073
Device Sequence Number2502421
Product Code CBK
UDI-Device Identifier10884521201507
UDI-Public10884521201507
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980U3ENASAA
Device Catalogue Number980U3ENASAA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1